# SDR 2007UALA04311

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 66,809 hours, 10,875 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL BURNING ODOR IN MID GALLEY AREA AND AIRCRAFT RETURNED TO BLOCKS.  INSP GALLEY AREA AND OVERHEAD AREA FOR EVIDENCE OF BURNING NO OBVIOUS SIGHT OF SMOKE OR BURNING. FIRE BRIGADE PERFORMED HEAT DECTECTOR EQUIPMENT NO SIGN FOUND.NO HISTORY () INSP CHILLERS ALL OK.
